MathSciNet Relay Station
MathSciNet bibliographic data
MR1389785 (97h:58063) 58F03 (26A18 54H20 58F08 58F13)
Jiménez López, Víctor; Snoha, Ľubomír There are no piecewise linear maps of type $2\sp \infty$. Trans. Amer. Math. Soc. 349 (1997), no. 4, 1377–1387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement